Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
454 Posts
Discussion Starter · #1 ·
I've been taking Motilium for a month now, and it has been helping with the nausea and also seems tocalm my system to some degree. However, the C aspect of my IBS is still problematic and leads to paineven if the C is only for half a day.Would raising the dosage of Motilium possibly help with the C as well?
 

·
Registered
Joined
·
34,955 Posts
It is supposed to have most of it's effect in the upper part of the GI tract.I see diarrhea listed as a side effect (but not a common one) so I don't know if raising the dose is either safe or likely to do much for the constipation.
 

·
Registered
Joined
·
34,955 Posts
My first thought is Amitza.It is supposed to increase the fluid in the stool as well as move it along faster.Otherwise you could look at Zoloft, especially if you have enough pain with your IBS you want something that may help with that as well.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top